# SDR IPXA1B64244

- Difficulty date: January 9, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 10,107 hours, 1,791 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 65B0207075A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SMALL MINOR DENT LT INBD AFT FLAP LWR SURFACE SKIN.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R.  REPAIR 4, FIG 201, SHEET 1, REV 58.
